MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product evaluation: the product was not returned.All product and batch history records are quality reviewed prior to product release.The product investigation could not identify a root cause for the reported complaint.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
The representative reported that a patient was bilaterally implanted with panoptix.Now 4 months po ¿ distance vision r & l 6/6, binocularly 6/4.8, reads n4.Happy with daylight vision but cannot tolerate night vision.Surgeon planning explanted of iol on (b)(6) 2021.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received, and stated, that symptoms resolved post operation.

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12240274
Report Number1119421-2021-01487
Device Sequence Number19715704
Product Code MFK
UDI-Device Identifier00380652389846
UDI-Public00380652389846
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberTFNT30
Device Catalogue NumberTFNT30.135
Device Lot Number12706914
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer07/12/2021
09/09/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/09/2021
10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;